# SDR AALA200800415

- Difficulty date: February 26, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 20D INOPERATIVE.  CLEANED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
